# SDR ASOA2013040403309

- Difficulty date: March 17, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL UPPER ANGLE CORRODED.  REMOVED LOWER SILL UPPER ANGLE FROM SERVICE DOOR LOWER SILL ANGLE REQUIRES REPLACEMENT IAW SRM TASK 51-42-06-0001-001-A01, 51-42-20-001-001-A01.  INSTALLED LOWER SILL UPPER ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
